# SDR CALA9800093

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19504
- Make and model: Doug DC-9-32
- Aircraft serial: 47638
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT FORWARD OF LEFT OUTBOARD SEAT TRACK CORRODED AT STA 160-200.  A NEW FLOOR SUPPORT WAS INSTALLED IAW SRM 51-30-2.
